# SDR ASAA2016081017645

- Difficulty date: August 10, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 38,700 hours, 11,322 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Condition: Malfunctioned
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS HISTORY OF EEC FAULTS OF 73-31372 AND ELEVATED FUEL FLOW BEING REPORTED.  ACFT GROUNDED.  REMOVED & REPLACED FUEL NOZZLES IAW TASK CARD PWRPL-73CMPT-07267-2. OPS & LEAK CHECKED GOOD, NO LEAKS NOTED.  ACCOMPLISHED OPS TESTS IAW AMM 71-00-00-800-811-F00, NO FAULTS NOTED.
